# SDR SWAA010022

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Aft Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR VIEW LENS LOOSE AND INDICATOR NOT VISIBLE.  SECURED VIEW LENS PER MM.
